Publication:
Singular perturbation analysis of a model for a predator-prey system invaded by a parasite

dc.contributor.authorYongwimon Lenburyen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2018-07-04T07:22:15Z
dc.date.available2018-07-04T07:22:15Z
dc.date.issued1996-01-01en_US
dc.description.abstractA model of the predator-prey dynamics, as modified by the action of a parasite, is considered in which the prey population is divided into two classes, the susceptible and the infective members. The predator population is assumed to be of a social type, and have very fast dynamics, with all of its members infected by the parasite. Analysis of the model is carried out through singular perturbation arguments which allow us to derive explicit conditions on the parameters that identify different dynamic behavior of the system, and specifically ascertain the existence of a limit cycle composed of a concatenation of catastrophic transitions occurring at different speeds.en_US
dc.identifier.citationBioSystems. Vol.39, No.3 (1996), 251-262en_US
dc.identifier.doi10.1016/0303-2647(96)01622-Xen_US
dc.identifier.issn03032647en_US
dc.identifier.other2-s2.0-0029661092en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/17550
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0029661092&origin=inwarden_US
dc.subjectBiochemistry, Genetics and Molecular Biologyen_US
dc.subjectMathematicsen_US
dc.titleSingular perturbation analysis of a model for a predator-prey system invaded by a parasiteen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0029661092&origin=inwarden_US

Files

Collections